MathSciNet Relay Station
MathSciNet bibliographic data
MR479377 34C10 (34B25)
Keener, M. S.; Travis, C. C. Positive cones and focal points for a class of $n$th-order differential equations. Trans. Amer. Math. Soc. 237 (1978), 331–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement